| Model Number |
MODEL 100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
Event or Problem Description
During deployment for patient use, customer reported that the autopulse platform (serial #(b)(4)) displayed fault code 16 (timeout moving to take-up position) error message upon power up.User was unable to clear error message.Another autopulse platform was use to continue with compression.No consequences or impact to patient was reported.